Alert archive / Illinois / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 11, 2015, 3:11 PM CDT for 8 counties in Illinois. It took effect at Jun 11, 2015, 4:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2015, 3:11 PM CDT (20:11 UTC)
- In effect from
- Jun 11, 2015, 4:00 PM CDT
- Expired
- Jun 12, 2015, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731 WGUS63 KILX 112011 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT THU JUN 11 2015 ...ANOTHER STORM SYSTEM APPROACHING ALREADY WET GROUND SETTING UP A FLOODING THREAT FOR PORTIONS OF CENTRAL ILLINOIS... .A SLOW MOVING FRONTAL BOUNDARY IS DRAPED ACROSS NORTHWESTERN ILLINOIS AND PROVIDING FOCUS FOR SHOWERS AND THUNDERSTORMS IN THE REGION. OVER THE LAST FEW DAYS...AMPLE RAINFALL HAS SATURATED THE GROUND AND SOME LOCALIZED FLOODING WAS REPORTED. ANOTHER STORM SYSTEM EXPECTED THIS EVENING AND OVERNIGHT WILL ENHANCE THE THREAT OF FLOODING AS A WARM AND HUMID AIRMASS REMAINS ANCHORED OVER THE REGION...PROVIDING PLENTY OF MOISTURE FOR MORE HEAVY RAINS. IN ADDITION...THE WIND FIELD ALOFT AND AT THE SURFACE WILL SET UP FOR THE POTENTIAL FOR PERSISTENT LOCALIZED RAINFALL. ILZ027>031-036>038-120215- /O.NEW.KILX.FF.A.0002.150611T2100Z-150612T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 311 PM CDT THU JUN 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...MARSHALL...MCLEAN... PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS... STARK. IN WEST CENTRAL ILLINOIS...FULTON AND KNOX. * THROUGH FRIDAY MORNING * HEAVY RAINFALL EXPECTED OVERNIGHT. IN AREAS THAT HAVE RECENTLY ALREADY RECEIVED HEAVY RAINS...THE THREAT FOR FLASH FLOODING WILL BE AMPLIFIED AS THE GROUND IS ALREADY SATURATED. ADDITIONAL HEAVY RAINS WILL BECOME RUNOFF AND QUICKLY HEIGHTEN THE FLOODING THREAT. * HEAVY RAINS OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL WILL RESULT IN A FLASH FLOODING THREAT. THIS IS EXPECTED OVERNIGHT WHEN FLOODED ROADS ARE DIFFICULT TO SEE AND ANTICIPATE. USE EXTREME CAUTION WHEN TRAVELING THIS EVENING IN AND NEAR AREAS THAT HAVE RECEIVED HEAVY RAINFALL. LEAVE PLENTY OF TIME TO REACH YOUR DESTINATION. DO NOT DRIVE ON WATER COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
826 WGUS63 KILX 120223 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 923 PM CDT THU JUN 11 2015 ...ANOTHER STORM SYSTEM APPROACHING ALREADY WET GROUND SETTING UP A FLOODING THREAT FOR PORTIONS OF CENTRAL ILLINOIS... .A SLOW MOVING FRONTAL BOUNDARY IS DRAPED ACROSS NORTHWESTERN ILLINOIS AND PROVIDING FOCUS FOR SHOWERS AND THUNDERSTORMS IN THE REGION. OVER THE LAST FEW DAYS...AMPLE RAINFALL HAS SATURATED THE GROUND AND SOME LOCALIZED FLOODING WAS REPORTED. ANOTHER STORM SYSTEM EXPECTED THIS EVENING AND OVERNIGHT WILL ENHANCE THE THREAT OF FLOODING AS A WARM AND HUMID AIRMASS REMAINS ANCHORED OVER THE REGION...PROVIDING PLENTY OF MOISTURE FOR MORE HEAVY RAINS. IN ADDITION...THE WIND FIELD ALOFT AND AT THE SURFACE WILL SET UP FOR THE POTENTIAL FOR PERSISTENT LOCALIZED RAINFALL. ILZ027>031-036>038-121000- /O.CON.KILX.FF.A.0002.000000T0000Z-150612T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 923 PM CDT THU JUN 11 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...MARSHALL...MCLEAN...PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS... FULTON AND KNOX. * THROUGH FRIDAY MORNING * HEAVY RAINFALL EXPECTED OVERNIGHT. IN AREAS THAT HAVE RECENTLY ALREADY RECEIVED HEAVY RAINS...THE THREAT FOR FLASH FLOODING WILL BE AMPLIFIED AS THE GROUND IS ALREADY SATURATED. ADDITIONAL HEAVY RAINS WILL BECOME RUNOFF AND QUICKLY HEIGHTEN THE FLOODING THREAT. * HEAVY RAINS OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL WILL RESULT IN A FLASH FLOODING THREAT. THIS IS EXPECTED OVERNIGHT WHEN FLOODED ROADS ARE DIFFICULT TO SEE AND ANTICIPATE. USE EXTREME CAUTION WHEN TRAVELING THIS EVENING IN AND NEAR AREAS THAT HAVE RECEIVED HEAVY RAINFALL. LEAVE PLENTY OF TIME TO REACH YOUR DESTINATION. DO NOT DRIVE ON WATER COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
867 WGUS63 KILX 120829 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 329 AM CDT FRI JUN 12 2015 ...FLOODING THREAT CONTINUES FOR PORTIONS OF CENTRAL ILLINOIS... .A SLOW MOVING FRONTAL BOUNDARY IS DRAPED JUST TO OUR NORTH THIS MORNING AND WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS IN THE REGION. OVER THE LAST FEW DAYS...AMPLE RAINFALL HAS SATURATED THE GROUND AND SOME LOCALIZED FLOODING WAS REPORTED. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING BEFORE THE THREAT SLOWLY ENDS FROM NORTHWEST TO SOUTHEAST LATE THIS MORNING. ILZ027>031-036>038-121500- /O.CON.KILX.FF.A.0002.000000T0000Z-150612T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 329 AM CDT FRI JUN 12 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...MARSHALL...MCLEAN...PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS... FULTON AND KNOX. * UNTIL 10 AM CDT THIS MORNING * LOCALIZED HEAVY RAINFALL EXPECTED THIS MORNING. IN AREAS THAT HAVE RECENTLY ALREADY RECEIVED HEAVY RAINS...THE THREAT FOR FLASH FLOODING WILL BE AMPLIFIED AS THE GROUND IS ALREADY SATURATED. ADDITIONAL HEAVY RAINS WILL BECOME RUNOFF AND QUICKLY HEIGHTEN THE FLOODING THREAT. * HEAVY RAINS OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL WILL RESULT IN A FLASH FLOODING THREAT. USE EXTREME CAUTION WHEN TRAVELING THIS MORNING IN AND NEAR AREAS THAT HAVE RECEIVED HEAVY RAINFALL. LEAVE PLENTY OF TIME TO REACH YOUR DESTINATION. DO NOT DRIVE ON WATER COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMITH
845 WGUS63 KILX 121444 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 944 AM CDT FRI JUN 12 2015 ...THREAT FOR ADDITIONAL HEAVY RAINFALL DIMINISHING FOR TODAY... ILZ027>031-036>038-121545- /O.EXP.KILX.FF.A.0002.000000T0000Z-150612T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 944 AM CDT FRI JUN 12 2015 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS WILL EXPIRE AT 10 AM CDT THIS MORNING. RAINFALL RATES ASSOCIATED WITH SHOWERS AND THUNDERSTORMS IS DIMINISHING THIS MORNING. $$ BARKER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 11, 3:00 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 11, 3:00 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT THU JUN 11 2015 .SHORT TERM...(TONIGHT) ISSUED AT 258 PM CDT THU JUN 11 2015 FLASH FLOOD POTENTIAL WILL HIGHLIGHT THE IMMEDIATE SHORT TERM. DUE TO VERY HEAVY RAINFALL AND FLOODING LAST NIGHT ACROSS OUR NORTHWESTERN COUNTIES, AND PROJECTED BACK-BUILDING STORMS AGAIN TONIGHT IN THAT SAME AREA, WE WILL BE ISSUING A FLASH FLOOD WATCH TO INCLUDE COUNTIES NORTH OF KNOX TO MCLEAN COUNTIES. TIMING WILL START AT 21Z/4PM AND RUN THROUGH 15Z/10AM TOMORROW. THE SCENARIO WILL BE DRIVEN BY A LOW PRESSURE SYSTEM MOVING FROM NORTHEAST NEBRASKA THIS AFTERNOON TO NW IL BY 12Z/7AM FRI. AN INTENSIFYING LOW LEVEL JET AHEAD OF THE LOW WILL INCREASE MOISTURE TRANSPORT AND CONVERGENCE JUST SOUTH OF THE TRIPLE POINT. SHOWERS ARE ALREADY ACTIVE WELL AHEAD OF THE LOW NEAR THE MISSISSIPPI RIVER IN EASTERN IOWA. THIS ACTIVITY WILL GRADUALLY EXPAND EASTWARD, WITH LOCALLY HEAVY RAIN POSSIBLE BEFORE A LINE OF STRONGER STORMS ARRIVES OVERNIGHT. THE MODELS HAD WIDELY VARYING SOLUTIONS AS TO THE SOUTHEASTERN EXTENT OF STORMS BY 12Z/7AM, WITH THE GFS THE MOST AGGRESSIVE TO THE SOUTHEAST AND THE NAM THE FARTHEST NW. WE KEPT LIKELY POPS MAINLY NW OF PEORIA, WITH CHANCE POPS AS FAR SOUTH AS SHELBYVILLE TO DANVILLE, AND SLIGHT CHANCES TO I-70. LOW TEMPS SHOULD BE IN THE BALLPARK OF CURRENT DEWPOINT TEMPS THIS AFTERNOON, WHICH IS NOT FAR FROM MOS GUIDANCE, IN THE LOWER 70S. && .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 258 PM CDT THU JUN 11 2015 FRIDAY WILL START OUT WITH THE COLD FRONT ARRIVING FROM THE NORTHWEST AS LOW PRESSURE MOVES ACROSS NORTHERN IL. CHANCES OF LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH 15Z/10AM AS THE EARLY MORNING CONVECTION EVENTUALLY PROGRESSES TO THE E-NE OF MCLEAN COUNTY. IT APPEARS WE SHOULD SEE A BREAK IN THE STORMS FOR THE LAST PART OF THE MORNING AND EARLY AFTERNOON AS THE FRONT MOVES TOWARD EASTERN IL. AFTER THE AIRMASS RECOVERS AND DESTABILIZES IN THE HEAT OF THE DAY, WE SHOULD SEE ANOTHER LINE OF STRONG STORMS DEVELOP ALONG AND AHEAD OF THE FRONT MID-AFTERNOON ON FRIDAY, ESPECIALLY BETWEEN I-72 AND I-70. BY LATE AFTERNOON STORMS SHOULD REACH SOUTH OF I-70. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY AFTERNOON STORMS, SO WE CAN NOT RULE OUT A FLASH FLOODING IN LOW LYING AREAS OF OUR EAST CENTRAL COUNTIES...DEPENDING RAINFALL INTENSITY AND DURATION. PRECIPITABLE WATER VALUES ARE EXPECTED TO CLIMB INTO THE 1.5 TO 2" RANGE, WHICH COULD SUPPORT SHORT DURATION RAINFALL RATES OF 2-3". SATURDAY MORNING LOOKS TO HAVE THE BEST CHANCE OF DRY CONDITIONS BEHIND THE COLD FRONT, ESPECIALLY FOR AREAS NORTH OF LINCOLN. THE UNCERTAINTY OF ANY OUTFLOW BOUNDARIES AND HOW FAR SOUTH THE FRONT WILL PROGRESS PROMPTED AT LEAST A LOW CHANCE POP SOUTH OF LINCOLN THROUGH THE DAY. THE FRONT IS FORECAST TO RETURN NORTHWARD SATURDAY AFTERNOON, SO WE DID EXPAND CHANCE POPS NORTH OF LINCOLN, WITH REASONABLE SUPPORT FOR A FEW STORMS IN THE ECMWF/GFS/CANADIAN. THE FRONT SHOULD SHIFT NORTH OF OUR COUNTIES SATURDAY NIGHT, WITH STORM CHANCES INCREASING NORTH OF I-74. PRECIP CHANCES CONTINUE THROUGH THE REMAINDER OF THE EXTENDED DUE TO A COMBINATION OF SEVERAL FACTORS. WE EXPECT PERIODIC SHIFTING OF THE FRONT N-S ACROSS OUR AREA ALONG WITH VARIOUS SURGES OF LOW PRESSURE AND UPPER LEVEL SHORTWAVES. TARGET PERIODS FOR ADDITIONAL HEAVY RAIN LOOK TO BE ON MONDAY AND AGAIN TUESDAY NIGHT, WHEN A COUPLE OF STRONGER WAVES ARE INDICATED IN THE EXTENDED MODELS. WE SHOULD GET A LITTLE BREAK FROM THE HEAT STARTING MONDAY, WITH HIGHS MAINLY IN THE LOWER 80S FROM MONDAY THROUGH THURSDAY. HUMIDITY MAY STAY HIGH, BUT AT LEAST THE HEAT WILL BE LESS INTENSE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 138 PM CDT THU JUN 11 2015 COMPLICATED FORECAST THROUGH THE NEXT FEW DAYS WITH PERIODIC THUNDER CHANCES. HAVE OPTED FOR A TEMPO INVOF THE SLOW MOVING FRONT TO THE NORTH. SOUTHERLY WINDS DOMINATE OTHER TAF SITES THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. VCTS IS ENOUGH TO COVER CMI AND DEC THROUGH THIS EVENING. TEMPO IN FOR BEST CHANCES OF TSRA LATER THIS EVENING FOR PIA BMI AND LATER IN SPI. SCT AC ON SAT IMAGERY AND OBS CURRENTLY, WITH LOWER CIGS ANTICIPATED WITH STORM DEVELOPMENT. LINGERING SCT LLVL CLOUDS THROUGH THE OVERNIGHT AND LIKELY BKN HIGH FROM CONVECTIVE DEBRIS, ALTHOUGH MODEL TIME HEIGHTS ARE VERY DIFFUSE WITH THE MOISTURE THROUGH THE COLUMN AS WELL. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ILZ027>031-036>038. && SHORT TERM...HJS/SHIMON LONG TERM...SHIMON AVIATION...HJS
Hazardous weather outlook, Jun 11, 11:36 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1136 AM CDT THU JUN 11 2015 ILZ027>031-036>038-121100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1136 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS CONTAINING WIND GUSTS OVER 60 MPH AND SOME HAIL ARE POSSIBLE THIS EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING AND WORSEN AREAS OF RIVER FLOODING IN PROGRESS. AREAS OF RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT ON PORTIONS OF THE ILLINOIS AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL DAYS ON PORTIONS OF THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ040>057-061>063-066>068-071>073-121100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 1136 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY NORTH OF I-70. AREAS OF RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT ON PORTIONS OF THE ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF NEXT SEVERAL DAYS ON PORTIONS OF THE ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Jun 11, 11:01 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 7 SE AVON 40.59N 90.34W
06/11/2015 M1.15 INCH FULTON IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CONGERVILLE 40.61N 89.23W
06/11/2015 M1.20 INCH WOODFORD IL COCORAHS
0700 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/11/2015 M2.44 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
06/11/2015 M2.08 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 9 S GALESBURG 40.82N 90.38W
06/11/2015 M3.97 INCH KNOX IL COCORAHS
0700 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
06/11/2015 M1.17 INCH KNOX IL COCORAHS
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
06/11/2015 M1.45 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 4 ESE PEKIN 40.55N 89.56W
06/11/2015 M1.20 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 2 S RUSHVILLE 40.09N 90.57W
06/11/2015 M1.80 INCH SCHUYLER IL COCORAHS
0700 AM HEAVY RAIN 4 E TREMONT 40.53N 89.41W
06/11/2015 M1.00 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 5 W WASHBURN 40.92N 89.39W
06/11/2015 M1.87 INCH MARSHALL IL COCORAHS
0700 AM HEAVY RAIN 2 NE WASHBURN 40.94N 89.26W
06/11/2015 M1.07 INCH MARSHALL IL COCORAHS
&&
JRPLocal storm report, Jun 11, 11:13 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1113 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GILSON 40.87N 90.20W
06/10/2015 M0.88 INCH KNOX IL MESONET
0630 PM HAIL LACON 41.02N 89.41W
06/10/2015 M1.75 INCH MARSHALL IL PUBLIC
VIA TWITTER
0702 PM HAIL MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015 E1.50 INCH MARSHALL IL TRAINED SPOTTER
0705 PM HAIL HOPEWELL 40.98N 89.46W
06/10/2015 M1.00 INCH MARSHALL IL TRAINED SPOTTER
0706 PM TSTM WND DMG 1 S LACON 41.01N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
LARGE TREE LIMBS DOWN ON THE SOUTH SIDE OF TOWN
0740 PM FUNNEL CLOUD 5 W LOW POINT 40.88N 89.42W
06/10/2015 WOODFORD IL EMERGENCY MNGR
0740 PM FLASH FLOOD 6 N LACON 41.11N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
ROUTE 26 HAS BEEN WASHED OUT DUE TO WATER FLOWING OFFTHE
BLUFF. LAW ENFORCEMENT HAS CLOSED THE ROAD.
0740 PM TSTM WND DMG 3 WNW SPARLAND 41.05N 89.49W
06/10/2015 MARSHALL IL EMERGENCY MNGR
10-15 POWER POLES SNAPPED
0808 PM HAIL CAZENOVIA 40.85N 89.33W
06/10/2015 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0808 PM HAIL 5 S WILLIAMSFIELD 40.85N 90.02W
06/10/2015 M0.75 INCH KNOX IL LAW ENFORCEMENT
AT MILE MARKER 68
0828 PM HAIL 3 W PRINCEVILLE 40.93N 89.81W
06/10/2015 M1.00 INCH PEORIA IL EMERGENCY MNGR
ON ROUTE 90
0830 PM FLASH FLOOD 1 E SPARLAND 41.03N 89.42W
06/10/2015 MARSHALL IL TRAINED SPOTTER
LAW ENFORCEMENT CLOSING BRIDGE ON RT. 17 ACROSS ILLINOIS
RIVER DUE TO WATER OVER RT. 17 ON WEST SIDE OF RIVER
0830 PM FLASH FLOOD LACON 41.02N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
SEVERAL CREEKS OUT OF BANKS AND WATER FLOWING OVER ROADS
IN CENTRAL MARSHALL COUNTY
0845 PM HAIL 3 S GALESBURG 40.91N 90.38W
06/10/2015 M0.88 INCH KNOX IL STORM CHASER
0900 PM TSTM WND DMG 1 SW GERMANTOWN HILLS 40.76N 89.48W
06/10/2015 WOODFORD IL EMERGENCY MNGR
TREES DOWN ON RT. 116
0900 PM FLASH FLOOD CHILLICOTHE 40.92N 89.50W
06/10/2015 PEORIA IL LAW ENFORCEMENT
RT 6 AT STATE STREET FLOODED
0915 PM TSTM WND GST WASHINGTON 40.70N 89.44W
06/10/2015 E55.00 MPH TAZEWELL IL EMERGENCY MNGR
0940 PM HAIL 4 N ABINGDON 40.86N 90.40W
06/10/2015 E1.75 INCH KNOX IL TRAINED SPOTTER
0940 PM HAIL 1 S KNOXVILLE 40.89N 90.29W
06/10/2015 M1.00 INCH KNOX IL LAW ENFORCEMENT
0940 PM TSTM WND DMG 1 N ABINGDON 40.82N 90.40W
06/10/2015 KNOX IL TRAINED SPOTTER
TREE LIMBS DOWN
0940 PM TSTM WND GST 4 N ABINGDON 40.86N 90.40W
06/10/2015 E60.00 MPH KNOX IL TRAINED SPOTTER
0945 PM TSTM WND DMG MARQUETTE HEIGHTS 40.62N 89.60W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
16 INCH DIAMETER HEALTHY TREE SPLIT AND BLOCKED ROAD.
CORRECTED TIME.
0945 PM TSTM WND DMG MARQUETTE HEIGHTS 40.62N 89.60W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
10 INCH DIAMETER HEALTHY TREE DOWN ON DOUGLAS AND
PONTIAC. CORRECTED TIME.
0945 PM HEAVY RAIN GILSON 40.87N 90.20W
06/10/2015 M2.54 INCH KNOX IL TRAINED SPOTTER
1000 PM TSTM WND DMG 4 NNW HOPEDALE 40.48N 89.45W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
14-16 INCH DIAMETER TREE DOWN BLOCKING TOWNLINE ROAD AT
MACKINAW RIVER BRIDGE
1015 PM HEAVY RAIN MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015 M3.92 INCH MARSHALL IL AWOS
4 HOUR TOTAL
1015 PM FLASH FLOOD WASHBURN 40.92N 89.29W
06/10/2015 WOODFORD IL LAW ENFORCEMENT
ROUTE 89 CLOSED DUE TO HIGH WATER
1055 PM TSTM WND GST GALESBURG AIRPORT 40.94N 90.43W
06/10/2015 M56.00 MPH KNOX IL AWOS
1115 PM FLASH FLOOD 4 S BARTONVILLE 40.58N 89.66W
06/10/2015 PEORIA IL LAW ENFORCEMENT
WATER FLOWING OVER ROUTE 9 AND ROUTE 24
1115 PM FLASH FLOOD MOSSVILLE 40.82N 89.57W
06/10/2015 PEORIA IL LAW ENFORCEMENT
WATER FLOWING OVER ROUTE 6 AND STATE STREET
1115 PM HAIL IPAVA 40.35N 90.32W
06/10/2015 M0.75 INCH FULTON IL EMERGENCY MNGR
1233 AM FLASH FLOOD YATES CITY 40.78N 90.01W
06/11/2015 KNOX IL LAW ENFORCEMENT
400 BLOCK OF ROUTE 78 FLOODED
1233 AM FLASH FLOOD MAQUON 40.80N 90.16W
06/11/2015 KNOX IL LAW ENFORCEMENT
700 BLOCK OF ROUTE 97 FLOODED
1254 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
06/11/2015 M1.42 INCH PEORIA IL ASOS
6-HOUR TOTAL
1255 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/11/2015 M1.08 INCH KNOX IL AWOS
6-HOUR TOTAL
0400 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
06/11/2015 M1.73 INCH PEORIA IL NWS EMPLOYEE
0400 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
06/11/2015 M1.94 INCH PEORIA IL MESONET
MEASURED 1.94 INCHES OF RAIN IN PEORIA SINCE 830 PM.
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/11/2015 M1.25 INCH MASON IL CO-OP OBSERVER
0630 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
06/11/2015 M2.97 INCH SCHUYLER IL CO-OP OBSERVER
0631 AM HEAVY RAIN GILSON 40.87N 90.20W
06/11/2015 M1.36 INCH KNOX IL FIRE DEPT/RESCUE
0700 AM HEAVY RAIN 9 S GALESBURG 40.82N 90.38W
06/11/2015 M3.97 INCH KNOX IL COCORAHS
0700 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
06/11/2015 M2.08 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/11/2015 M2.44 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CONGERVILLE 40.61N 89.23W
06/11/2015 M1.20 INCH WOODFORD IL COCORAHS
0700 AM HEAVY RAIN 7 SE AVON 40.59N 90.34W
06/11/2015 M1.15 INCH FULTON IL COCORAHS
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
06/11/2015 M1.44 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 W WASHBURN 40.92N 89.39W
06/11/2015 M1.87 INCH MARSHALL IL COCORAHS
0700 AM HEAVY RAIN 2 NE WASHBURN 40.94N 89.26W
06/11/2015 M1.07 INCH MARSHALL IL COCORAHS
0700 AM HEAVY RAIN 4 E TREMONT 40.53N 89.41W
06/11/2015 M1.00 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 2 S RUSHVILLE 40.09N 90.57W
06/11/2015 M1.80 INCH SCHUYLER IL COCORAHS
0700 AM HEAVY RAIN 4 ESE PEKIN 40.55N 89.56W
06/11/2015 M1.20 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
06/11/2015 M1.45 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
06/11/2015 M1.17 INCH KNOX IL COCORAHS
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/11/2015 M1.54 INCH TAZEWELL IL CO-OP OBSERVER
0710 AM HEAVY RAIN MORTON 40.61N 89.47W
06/11/2015 M1.45 INCH TAZEWELL IL NWS EMPLOYEE
0745 AM HEAVY RAIN 1 N ABINGDON 40.82N 90.40W
06/11/2015 M4.30 INCH KNOX IL TRAINED SPOTTER
0746 AM HEAVY RAIN SE DUNLAP 40.86N 89.68W
06/11/2015 M2.42 INCH PEORIA IL MESONET
0800 AM HEAVY RAIN YATES CITY 40.78N 90.01W
06/11/2015 M4.10 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/11/2015 M3.86 INCH MARSHALL IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/11/2015 M2.10 INCH PEORIA IL CO-OP OBSERVER
0826 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/11/2015 M1.17 INCH KNOX IL TRAINED SPOTTER
0831 AM HEAVY RAIN ASTORIA 40.23N 90.36W
06/11/2015 M1.91 INCH FULTON IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 43 min |
| Jun 10, 7:25 PM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 10 hr |
| Jun 10, 7:55 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Tazewell, Woodford | 50 min |
| Jun 10, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 44 min |
| Jun 10, 8:29 PM CDT | Flash Flood Warning | ILX | Peoria | 3 hr |
| Jun 10, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 27 min |
| Jun 10, 9:21 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 39 min |
| Jun 10, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 66 min |
| Jun 10, 9:30 PM CDT | Flash Flood Warning | ILX | Marshall | 8 hr |
| Jun 10, 9:39 PM CDT | Flash Flood Warning | ILX | Knox | 7 hr |
| Jun 10, 10:14 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria, Tazewell | 7 hr |
| Jun 10, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria | 24 min |
| Jun 10, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Tazewell | 43 min |
| Jun 11, 1:01 AM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 4 hr |
| Jun 11, 4:38 AM CDT | Areal Flood Advisory | ILX | Schuyler | 3 hr |
| Jun 11, 5:24 AM CDT | River Flood Warning | ILX | Fulton, Knox | 69 hr |
Nearby
Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.